MAUDE Adverse Event Report: MAKO SURGICAL CORP. BAR EXTENSION; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BAR EXTENSION; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210070
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Carbon fibers are sticking out.Case type: tka.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections mfr name, city & state, mfr site, premarket identification, type of report, follow up type, device evaluated by mfr, adverse event problem, additional narrative based on the results of investigation.Carbon fibers are sticking out.Case type: tka.Product evaluation and results: visual inspection: confirm carbon fibers visible on the bar extension.Product history review: review of the device history records indicate (b)(4) devices were manufactured and (b)(4) device accepted into final stock on (b)(6) 2017.Complaint history review: a review of complaints related to p/n: 210070, lot number: 601589, shows 00, additional complaint(s) related to the failure in this investigation.Conclusion: the event is confirmed.Per d03391, preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.
 
Event or Problem Description
Carbon fibers are sticking out.Case type: tka.

Brand Name
BAR EXTENSION
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8974447
Report Number3005985723-2019-00651
Device Sequence Number3294666
Product Code OLO
UDI-Device Identifier00848486031862
UDI-Public00848486031862
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210070
Device Lot Number601589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;